×

zbMATH — the first resource for mathematics

On the almost sure growth rate of sums of lower negatively dependent nonnegative random variables. (English) Zbl 1070.60030
Summary: For a sequence of lower negatively dependent nonnegative random variables \(\{X_n\), \(n\geq 1\}\), conditions are provided under which \(\lim_{n\to\infty} \sum_{j=1}^n X_j/b_n= \infty\) almost surely where \(\{b_n\), \(n\geq 1\}\) is a nondecreasing sequence of positive constants. The results are new even when they are specialized to the case of nonnegative independent and identically distributed summands and \(b_n= n^r\), \(n\geq 1\), where \(r>0\).

MSC:
60F15 Strong limit theorems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Adler, A.; Rosalsky, A.; Taylor, R.L., Some strong laws of large numbers for sums of random elements, Bull. inst. math. acad. sinica, 20, 335-357, (1992) · Zbl 0780.60009
[2] Amini, M.; Bozorgnia, A., Negatively dependent bounded random variable probability inequalities and the strong law of large numbers, J. appl. math. stochastic anal., 13, 261-267, (2000) · Zbl 1070.60028
[3] Chatterji, S.D., A general strong law, Invent. math., 9, 235-245, (1969/1970) · Zbl 0193.09301
[4] Derman, C.; Robbins, H., The strong law of large numbers when the first moment does not exist, Proc. nat. acad. sci. U.S.A., 41, 586-587, (1955) · Zbl 0064.38202
[5] Erickson, K.B., Recurrence sets of normed random walk in \(R^d\), Ann. probab., 4, 802-828, (1976) · Zbl 0362.60074
[6] Gut, A.; Klesov, O.; Steinebach, J., Equivalences in strong limit theorems for renewal counting processes, Statist. probab. lett., 35, 381-394, (1997) · Zbl 0885.60026
[7] Kim, T.-S.; Baek, J.I., The strong laws of large numbers for weighted sums of pairwise quadrant dependent random variables, J. Korean math. soc., 36, 37-49, (1999) · Zbl 0928.60021
[8] Kim, T.-S.; Kim, H.-C., On the law of large numbers for weighted sums of pairwise negative quadrant dependent random variables, Bull. Korean math. soc., 38, 55-63, (2001) · Zbl 0980.60033
[9] Martikainen, A.I.; Petrov, V.V., On a theorem of Feller, Teor. veroyatnost. i primenen., 25, 194-197, (1980), (in Russian) (English translation: Theory Probab. Appl. 25, 191-193) · Zbl 0419.60025
[10] Matuła, P., A note on the almost sure convergence of sums of negatively dependent random variables, Statist. probab. lett., 15, 209-213, (1992) · Zbl 0925.60024
[11] Rosalsky, A., On the almost certain limiting behavior of normed sums of identically distributed positive random variables, Statist. probab. lett., 16, 65-70, (1993) · Zbl 0765.60020
[12] Sawyer, S., Maximal inequalities of weak type, Ann. of math. (2), 84, 157-174, (1966) · Zbl 0186.20503
[13] Taylor, R.L.; Patterson, R.F.; Bozorgnia, A., A strong law of large numbers for arrays of rowwise negatively dependent random variables, Stochastic anal. appl., 20, 643-656, (2002) · Zbl 1003.60032
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.